ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On modified Brownian motion and polymers in external fields

Sebastian, KL (1997) On modified Brownian motion and polymers in external fields. In: Journal of Chemical Physics, 107 (16). pp. 6503-6504.

[img] PDF
Restricted to Registered users only

Download (76kB) | Request a copy


Recently, modified versions of Brownian motion have been studied in detail as models for polymer molecules under different conditions. Thus Cherayil and $Biswas^{1,2}$ gave one modification of the Brownian motion. A different version of the fractional Brownian motion was studied by $Sebastian^3$ and Chakravarti and $Sebastian^4$. Washington further extended the version of Cherayil and Biswas and investigated the same walk in presence of a harmonic external field. He also calculated the propagator, in presence of harmonic interaction between the chain segments. However, he was not able to evaluate analytically some sums involving the zeroes of the Bessel function. It is the aim of this note to point out that the path integrals considered by Washington can be evaluated completely.

Item Type: Journal Article
Publication: Journal of Chemical Physics
Publisher: AIP
Additional Information: Copyright of this article belongs to AIP.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 23 Jan 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ac.in/id/eprint/9573

Actions (login required)

View Item View Item